User menu

Nonlinear schrodinger equations with unbounded and decaying radial potentials

Bibliographic reference Su, Jiabao ; Wang, Zhi-Qiang ; Willem, Michel. Nonlinear schrodinger equations with unbounded and decaying radial potentials. In: Communications in Contemporary Mathematics, Vol. 9, no. 4, p. 571-583 (2007)
Permanent URL
  1. Ambrosetti A., J. Eur. Math. Soc., 7, 117
  2. Ambrosetti Antonio, Malchiodi Andrea, Ni Wei-Ming, Singularly Perturbed Elliptic Equations with Symmetry: Existence of Solutions Concentrating on Spheres, Part I, 10.1007/s00220-003-0811-y
  3. Ambrosetti A., Malchiodi A., Ruiz D., Bound states of nonlinear Schrödinger equations with potentials vanishing at infinity, 10.1007/bf02790279
  4. Ambrosetti A., Ruiz D., Radial solutions concentrating on spheres of nonlinear Schrödinger equations with vanishing potentials, 10.1017/s0308210500004789
  5. Ambrosetti A., Differ. Integral. Equations, 18, 1321
  6. Badiale M., Rend. Lincei Mat. Appl., 17, 1
  7. Bartsch Thomas, Qiang Wang Zhi, Existence and multiplicity results for some superlinear elliptic problems on RN : Existence and multiplicity results, 10.1080/03605309508821149
  8. Berestycki H., Arch. Ration. Mech. Anal., 82, 313
  9. BYEON JAEYOUNG, WANG ZHI-QIANG, Standing Waves with a Critical Frequency for Nonlinear Schrödinger Equations, 10.1007/s00205-002-0225-6
  10. Byeon Jaeyoung, Wang Zhi-Qiang, Standing waves with a critical frequency for nonlinear Schr�dinger equations, II, 10.1007/s00526-002-0191-8
  11. Byeon J., J. Eur. Math. Soc., 8, 217
  12. Conti M., Adv. Differential Equations, 3, 111
  13. Conti M., Adv. Differential Equations, 7, 297
  14. Costa D. G., Electron. J. Differential Equations, 7, 1
  15. Ding Wei-Yue, Ni Wei-Ming, On the existence of positive entire solutions of a semilinear elliptic equation, 10.1007/bf00282336
  16. V. Glaser, Studies in Mathematical Physics, eds. E. H. Lieb, B. Simon and A. S. Wightman (Princeton University Press, 1976) pp. 169–194.
  17. Li YanYan, , 10.1512/iumj.1990.39.39016
  18. Li Yi, Remarks on a semilinear elliptic equation on Rn, 10.1016/0022-0396(88)90017-4
  19. Lieb Elliott H., Sharp Constants in the Hardy-Littlewood-Sobolev and Related Inequalities, 10.2307/2007032
  20. Maz’ja Vladimir G., Sobolev Spaces, ISBN:9783662099247, 10.1007/978-3-662-09922-3
  21. Ni Wei-Ming, , 10.1512/iumj.1982.31.31056
  22. Noussair Ezzat S., Swanson Charles A., Decaying Solutions of Semilinear Elliptic Equations in ${\bf R}^N $, 10.1137/0520088
  23. Omana W., Differ. Integral Equations, 5, 1115
  24. Opic B., Hardy-Type Inequalities, 219 (1990)
  25. Rabinowitz Paul H., On a class of nonlinear Schr�dinger equations, 10.1007/bf00946631
  26. rother Wolfgang, some existence results for the equation, 10.1080/03605309908820733
  27. Sintzoff P., Willem M., A Semilinear Elliptic Equation on RN with Unbounded Coefficients, Variational and Topological Methods in the Study of Nonlinear Phenomena (2002) ISBN:9781461266044 p.105-113, 10.1007/978-1-4612-0081-9_8
  28. Sirakov Boyan, Existence and multiplicity of solutions of semi-linear elliptic equations in ${\mathbb R}^N$, 10.1007/s005260000010
  29. Souplet Philippe, Zhang Qi S., Stability for semilinear parabolic equations with decaying potentials in Rn and dynamical approach to the existence of ground states, 10.1016/s0294-1449(02)00098-7
  30. Strauss Walter A., Existence of solitary waves in higher dimensions, 10.1007/bf01626517
  31. Terracini S., Adv. Differential Equations, 1, 241
  32. Wang Zhi-Qiang, Willem Michel, Caffarelli–Kohn–Nirenberg inequalities with remainder terms, 10.1016/s0022-1236(03)00017-x